It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1Showing 1 - 19 of 19 for swollen legs weight gain. (0.017 seconds)


... Has your weight gain remained constant? ... (16 replies)
... You know what they say about hormones, menopause and weight gain. Have you discussed the weight gain with your doctor? ... (16 replies)
... I didnt gain weight until i was put on BP medication either, but my doctor and cardio both denied that the medication could cause weight gain. My med is pretty much the same as yours. Whatever caused it, I got it off. but I did struggle for awhile. ... (16 replies)

... Good luck with that! I hope you'll start seeing less swelling and lose some of those excess "liquid" pounds. Unfortunately, weight gain is a common side effect of many prescription drugs. ... (16 replies)
... Both of my Dr's say that my 20lb weight gain since I started b/p meds (6yrs ago) can be partly attributed to the medication. I'm finally starting to show some results from my endless efforts to lose weight. Fam (16 replies)
... I have heard menopause can do that. I think the only thing you can d is try and exercise more and watch your calories (16 replies)
... but this weight gain was in a week!!! ... (16 replies)
... sodium retention. Just to let you know, thinking back to last summer, I also gained a lot of weight over a two week period. All of that in my abdomen, so that I looked fat. Ditto for legs. There has been some improvement but nothing major. ... (16 replies)
... I did not start to gain weight until he put me on blood pressure medication. My grandmother on my mother's side had a goiter so I am wondering if there is any connection to that issue. ... (16 replies)
... I've been taking the furosemide along with the Diovan HCT for I'm thinking around 4 years and That is exactly when I started gaining the weight back - I stopped taking everything for a few weeks and lost some weight but I had to start taking it again because I had horrible headaches and my bloodpressure - according to my little cuff at home - was incredibly high! SO - I will... (16 replies)
... Diovan and havent had that problem. I was on Amloc which wasnt working and that made my legs and ankles swell terribly!!!! ... (16 replies)
... had weight issues all my life. ... (16 replies)
... Of Course He Flat Out Denies That Atenolol Can Cause Weight Gain...but I Am Living Proof! As Far As My Whole Body Excema, He Said That I May Be Allergic To Some Part Of An Ingredient In The Atenolol... ... (60 replies)
... we finally knocked some sense into his head, when it made me gain an awful amount of weight and swollen legs, that turned practically blue, and swollen ankles, etc.etc. Complain if it's driving you crazy, I did! I have never heard of Labetalol....any good? ... (60 replies)
... well my doctor didn't say it was because of the medication but she didn't say it wasn't either - she's doing the minimum amount of blood work I can afford and changed me from Diovan to something that starts with a C - oi - I dropped it off at Walmart - ha! Anyway - they're all saying that caffeine has a lot to do with holding onto water so we'll see what happens with new... (16 replies)
... I got swelling in the hands, feet, & knees from a drug induced Lupus reaction. The drug was Cozaar. It took months for the swelling to leave. Fam (16 replies)
... at the moment I have no insurance layed off since May -- are they expensive tests to run (16 replies)
... I know exactly what it is going to be! :rolleyes: Please let us know. I hope you'll manage to get to the bottom of this. How is your blood pressure holding up? Are you getting sufficient control with Diovan/hctz? P.S. Have your doctor check the CRP and ESR levels if you suspect an inflammatory process in progress. That way you'll know for sure. (16 replies)
... oh and I had thyroid levels done and they all came in normal even though my temps were 95-96 on waking and even thru out the day although they would level out at times. BUT I heard that these medications, especially Diovan HCT affects thyroid testing.... (16 replies)




Pages: 1

All times are GMT -7. The time now is 10:33 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!